V. M. Sehgal

Articles in Scholarly Journals [Incomplete List]

  1. Some fixed point theorems for nonconvex spaces
    International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 1, pp. 133–137, 1998
  2. The best approximation and an extension of a fixed point theorem of F. E. Browder
    International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 745–748, 1995
  3. A variant of a fixed point theorem of Browder-Fan and Reich
    International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 693–696, 1985
  4. A fixed point theorem for contraction mappings
    International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 2, pp. 301–304, 1982
  5. Some fixed point theorems for set valued directional contraction mappings
    International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 3, pp. 455–460, 1980
  6. A pointwise contraction criteria for the existence of fixed points
    International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 3, pp. 473–480, 1979
  7. A fixed point theorem for a nonlinear type contraction
    International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 1, pp. 57–61, 1978